MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number B35200
Medical Device Problem Code Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Discomfort (2330); Numbness (2415); Tics/Tremor (4425)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient had a good shock at work as an electrician about 2.5 - 3 months ago that caused a return of symptoms and tics.Patient was still able to work.Patient also experience weakness and numbness on left side of body that has been progressing.Patient went to hospital on saturday and was transferred to (b)(6).Mri to be done for possible stroke.Caller met with patient on (b)(6) and made some programming changes that helped with the tics but not the weakness and numbness.Caller reported one of patient's tics is punching his neck where the extension is but caller checked the system integrity and no issues reported.Additional information received from rep clarifying that patient went to hospital for right sided weakness and numbness, mri showed no sign of stroke per hcp.It is unknown if manufacturer device is causal or contributory to these symptoms.Patient was originally shocked on the job due to touching a live outlet while working on their jobsite unrelated to their dbs system.The exact date of this shock is unknown but patient reports that it was a couple months ago.Symptoms remain ongoing.

Brand Name
PERCEPT
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25005116
Report Number3004209178-2026-07259
Device Sequence Number9774241
Product Code MHY
UDI-Device Identifier00763000420987
UDI-Public(01)00763000420987(17)230914
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2026
Initial Report FDA Received Date04/27/2026
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexMale